# SDR TRAX200800686

- Difficulty date: May 22, 2008
- Submitted: July 31, 2008
- Operation: Air carrier
- Aircraft: N929EV
- Make and model: Cndair CL6002B19
- Aircraft serial: 8007
- Aircraft time: 8,839 hours, 7,174 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support Bracket
- Condition: Cracked
- Location: Bs 529-531
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT MLG WHEEL WELL HYD SUPPORT BRACKET AT FS 529.35 TO FS 531.75 BETWEEN LBL 18 AND LBL 27 IS CRACKED .750 INCH LONG.  REMOVED CRACKED BRACKET, INSTALLED NEW BRACKET P/N 601R75262-159 IAW CRJ 200 SRM 51-42-06.  (S)
